# SDR HEEA966622

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3444 · Ground Proximity System
- Part: Alerter
- Part number: 54025100034
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD SPOTS DURING RUN UP AND RUN DOWN.  FACEPLATE IS CRACKED.
